zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sensitivity analysis for strongly nonlinear quasi-variational inclusions. (English) Zbl 0960.47035
It is proved that the solutions of the problem $0\in N(u,u,\lambda)+M(u,u,\lambda)$ in a Hilbert space depend continuously on the parameter $\lambda$. Here, $M(\cdot,u,\lambda)$ is maximal monotone and such that the corresponding resolvent operator $(I+\rho M(\cdot,u,\lambda))^{-1}$ satisfies a Lipschitz condition with respect to $u$, $N(\cdot,u,\lambda)$ is strongly monotone and Lipschitz, and $N(u,\cdot,\lambda)$ is Lipschitz (always with appropriate constants).

MSC:
47J20Inequalities involving nonlinear operators
65K10Optimization techniques (numerical methods)
47H05Monotone operators (with respect to duality) and generalizations
WorldCat.org
Full Text: DOI
References:
[1] Baiocchi, C.; Capelo, A.: Variational and quasivariational inequalities, application to free boundary problems. (1984) · Zbl 0551.49007
[2] Bensoussan, A.: Stochastic control by functional analysis method. (1982) · Zbl 0474.93002
[3] Bensoussan, A.; Lions, J. L.: Impulse control and quasivariational inequalities. (1984)
[4] Chang, S. S.: Variational inequality and complementarity problem theory with applications. (1991)
[5] Cottle, R. W.; Pang, J. P.; Stone, R. E.: The linear complementarity problem. (1992) · Zbl 0757.90078
[6] Crank, J.: Free and moving boundary problems. (1984) · Zbl 0547.35001
[7] Demyanov, V. F.; Stavroulakis, G. E.; Polyakova, L. N.; Panagiotopoulos, P. D.: Quasidifferentiability and nonsmooth modeling in mechanics, engineering and economics. (1996) · Zbl 1076.49500
[8] Duvaut, G.; Lions, J. L.: Inequalities in mechanics and physics. (1976) · Zbl 0331.35002
[9] Giannessi, F.; Maugeri, A.: Variational inequalities and network equilibrium problems. (1995) · Zbl 0834.00044
[10] Harker, P. T.; Pang, J. S.: Finite-dimensional variational inequality and nonlinear complementarity problems: A survey of theory, algorithms and applications. Math. programming 48, 161-220 (1990) · Zbl 0734.90098
[11] Isac, G.: Complementarity problems. Lecture notes in math. 1528 (1992) · Zbl 0795.90072
[12] Mosco, U.: Implicit variational problems and quasi-variational inequalities. Lecture notes in math. 543 (1976) · Zbl 0346.49003
[13] Noor, M. A.: Some recent advances in variational inequalities (I). New Zealand J. Math. 26, 53-80 (1997) · Zbl 0886.49004
[14] Noor, M. A.: Some recent advances in variational inequalities (II). New Zealand J. Math. 26, 229-255 (1997) · Zbl 0889.49006
[15] Yuan, G. X. Z.: KKM theory and applications in nonlinear analysis. (1999) · Zbl 0936.47034
[16] Ding, X. P.: Perturbed proximal point for generalized quasivariational inclusions. J. math. Anal. appl. 210, 88-101 (1997) · Zbl 0902.49010
[17] Huang, N. J.: Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi-variational inclusions. Computers math. Applic. 35, No. 10, 1-7 (1998) · Zbl 0999.47057
[18] Huang, N. J.: Generalized nonlinear implicit quasivariational inclusion and an application to implicit variational inequalities. Z. angew. Math. mech. 79, 569-575 (1999) · Zbl 0942.47034
[19] Dafermos, S.: Sensitivity in variational inequalities. Math. oper. Res. 13, 421-434 (1988) · Zbl 0674.49007
[20] Mukherjee, R. N.; Verma, H. L.: Sensitivity analysis of generalized variational inequalities. J. math. Anal. appl. 167, 299-304 (1992) · Zbl 0766.49025
[21] Noor, M. A.: Sensitivity analysis for quasi-variational inequalities. J. optim. Theory appl. 95, 399-407 (1997) · Zbl 0896.49003
[22] Yeh, N. D.: Lipschitz continuity of solutions of variational inequalities with a parametric polyhedral constraint. Math. oper. Res. 20, 695-708 (1995) · Zbl 0845.90116
[23] Robinson, S. M.: Sensitivity analysis for variational inequalities by normal-map techniques. Variational inequalities and network equilibrium problems (1995) · Zbl 0861.49009
[24] Noor, M. A.; Noor, K. I.: Sensitivity analysis for quasi-variational inclusions. J. math. Anal. appl. 236, 290-299 (1999) · Zbl 0949.49007
[25] Adly, S.: Perturbed algorithm and sensitivity analysis for a general class of variational inclusions. J. math. Anal. appl. 201, 609-630 (1996) · Zbl 0856.65077
[26] Hassouni, A.; Moudafi, A.: A perturbed algorithm for variational inclusions. J. math. Anal. appl. 185, 706-712 (1994) · Zbl 0809.49008